# SDR AALA20111223DFW14

- Difficulty date: December 19, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,111 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD ESCAPE PATH LIGHTS (CAPTAINS SIDE) AND DOME LIGHT ASSEMBLY COVER IS MISSING SLAT/PANEL.
